# SDR DHL2002715008

- Difficulty date: May 29, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHILE BRINGING POWER UP FOR TAKEOFF WITH AIRCRAFT CONFIGURED, GOT CONFIGURATION HORN AND SYSTEM THEN TESTED BAD ON TAXIWAY.  ABORTED TAKEOFF.  CYCLED FLAPS, TAKEOFF WARNING SYSTEM, OPS CHECKS GOOD IAW MM 31-26-00.
